# SDR AALA201702119008

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,654 hours, 11,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LOCATED ON THE SIDE OF THE L3 DOOR HAS A LOOSE LENS.  REPLACED THE LENS IAW AMM 33-51-16.
